# SDR SWAA2023092896383

- Difficulty date: September 2, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 38,813 hours, 23,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT INTERCOSTAL WEB AT STA 947.5 RBL 21 CRACK.<[01] REMOVED AND REPLACED AFT CARGO COMPARTMENT INTERCOSTAL WEB AT STA 947.5 RBL 21 REF B737 SRM 51-40-02-0G-0 AND DWG 147A7500
